Journal of Functional Analysis
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


J. Funct. Anal., 2019, том 277, выпуск 12, страницы 108286–30 (Mi jfua2)  

A unified way of analyzing some greedy algorithms

A. V. Dereventsova, V. N. Temlyakovabc

a Department of Mathematics, University of South Carolina, Columbia, SC 29208, USA
b Steklov Institute of Mathematics, Moscow, 119991, Russian Federation
c Lomonosov Moscow State University, Moscow, 119991, Russian Federation

Аннотация: In this paper we propose a unified way of analyzing a certain kind of greedy-type algorithms in Banach spaces. We define a class of the Weak Biorthogonal Greedy Algorithms that contains a wide range of greedy algorithms. In particular, we show that the following well-known algorithms — the Weak Chebyshev Greedy Algorithm and the Weak Greedy Algorithm with Free Relaxation — belong to this class. We investigate the properties of convergence, rate of convergence, and numerical stability of the Weak Biorthogonal Greedy Algorithms. Numerical stability is understood in the sense that the steps of the algorithm are allowed to be performed with controlled computational inaccuracies. We carry out a thorough analysis of the connection between the magnitude of those inaccuracies and the convergence properties of the algorithm. To emphasize the advantage of the proposed approach, we introduce here a new greedy algorithm — the Rescaled Weak Relaxed Greedy Algorithm — from the above class, and derive the convergence results without analyzing the algorithm explicitly. Additionally, we explain how the proposed approach can be extended to some other types of greedy algorithms.

Финансовая поддержка Номер гранта
Министерство образования и науки Российской Федерации 14.W03.31.0031
Фонд поддержки проектов Национальной технологической инициативы 13/1251/2018
The work was supported by the Russian Federation Government Grant No. 14.W03.31.0031. The paper contains results obtained in frames of the program “Center for the storage and analysis of big data”, supported by the Ministry of Science and High Education of Russian Federation (contract 11.12.2018N◦13/1251/2018 between the Lomonosov Moscow State University and the Fond of support of the National technological initiative projects).


DOI: https://doi.org/10.1016/j.jfa.2019.108286


Реферативные базы данных:

ArXiv: 1801.06198
Тип публикации: Статья
Поступила в редакцию: 01.02.2018
Принята в печать:15.07.2019
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jfua2

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:18
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021